Alert archive / Pennsylvania / Flash Flood Warnings in 2022
Flash Flood Warning 2, NWS State College, PA
NWS State College, PA issued this flash flood warning at May 15, 2022, 3:52 PM EDT for Adams County, Cumberland County, Pennsylvania. It was in force for 73 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 15, 2022, 3:52 PM EDT (19:52 UTC)
- Expired
- May 15, 2022, 5:05 PM EDT
- In force
- 73 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Adams County, PA, Cumberland County, PA
The radar
The Sterling radar (KLWX), 116 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 7.9 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -148 J/kg
- Mixed-layer LCL
- 686 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
706
WGUS51 KCTP 151952
FFWCTP
PAC001-041-152200-
/O.NEW.KCTP.FF.W.0002.220515T1952Z-220515T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service State College PA
352 PM EDT Sun May 15 2022
The National Weather Service in State College has issued a
* Flash Flood Warning for...
Northwestern Adams County in south central Pennsylvania...
South Central Cumberland County in south central Pennsylvania...
* Until 600 PM EDT.
* At 352 PM EDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
1 and 2 inches of rain have fallen. Additional rainfall amounts of
0.5 to 1 inch are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Aspers, Pine Grove Furnace, Bendersville, Idaville and Gardners.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 4000 7738 4003 7735 4004 7730 4006 7721
4003 7717 3998 7716 3995 7719 3995 7737
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
Banghoff1 follow-up statement
256
WGUS71 KCTP 152105
FFSCTP
Flash Flood Statement
National Weather Service State College PA
505 PM EDT Sun May 15 2022
PAC001-041-152115-
/O.CAN.KCTP.FF.W.0002.000000T0000Z-220515T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Adams PA-Cumberland PA-
505 PM EDT Sun May 15 2022
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHWESTERN ADAMS AND SOUTH
CENTRAL CUMBERLAND COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 4000 7738 4003 7735 4004 7730 4006 7721
4003 7717 3998 7716 3995 7719 3995 7737
$$
BanghoffWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at May 15, 3:51 PM EDT, 1 minute earlier.
Area forecast discussion, May 15, 3:51 PM EDT, 1 minute before
Area Forecast Discussion National Weather Service State College PA 351 PM EDT Sun May 15 2022 .SYNOPSIS... A moderately humid airmass and trough of low pressure over central PA will help to fuel showers and a couple of strong to potentially severe thunderstorms this afternoon and early this evening. A much better chance of severe storms is expected from late Monday morning through Monday afternoon across the eastern half of central PA. Seasonably cooler and drier conditions will return Tuesday into Wednesday. Warmer and more humid air will return to the region later next week. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... 345 PM Sunday Update... Despite the lack of wind shear today, there have been some impressive updrafts over south central PA. Half dollar sized hail was reported with a storm in northern Franklin Co this afternoon with a severe warned storm. This was the first severe thunderstorm warning since Mar 31, breaking a 45 day long streak without SVR/TOR warnings for our office. We also issued a flash flood warning for northern Franklin county due to heavy rain with cells anchored to terrain. Additional storms are likely this afternoon across the eastern half of the CWA. Another severe cell can't be ruled out, but the lack of shear will keep chances on the low side. Hydro concerns will be monitored in areas of terrain anchored convection. From previous... Weak troughing will develop at all levels this afternoon and early this evening in response to uvvel beneath the right entrance region of a 45 kt upper jetlet that will be lifting NE from the Laurel Highlands of SW PA in the 18-21Z period. Low to mid level wind shear will be relatively weak, so pulse or transient Multicell TSRA are the expected storm type. With slow storm motion, ridgetops will likely be a focus for CI this afternoon. PWAT values around 1.5 inches will be tapped by the updrafts and lead to locally heavy downpours that could produce over an inch of rain in some locations across the Central Mtns and Susq Valley. Most places will see less than 0.25 of an inch. Isolated strong gusty winds are possible with some of the stronger updrafts that develop. This afternoon's high temps will be a few deg F warmer than Saturday and into the 75-80F range with sfc winds shifting more to the south-southwest. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/... 11AM Sunday Update... The main forecast challenge for Monday will be the timing of convection, and assessing how much the atmosphere will destabilize before convection arrives. Hires guidance has a first line of showers and thunderstorms moving into our western zones between 13-14Z and exiting eastern Lancaster County by 21Z. It appears this line will bring the highest threat for severe weather as it moves east. If so, this seems to be just a little too early in the day to reach peak severe potential, especially since we are lacking an EML which sometimes compensates for the AM diurnal convective min. Nonetheless, thunderstorms are likely and there could be several damaging wind reports and maybe even a tornado, mainly across the Lower Susq Valley, where storms will arrive later in the day and low level shear will be highest. There is some potential for another line of convection to develop behind the first one later in the afternoon and evening, but the question is how much of the low level instability can recover by then. From Previous... Low clouds and pockets of fog will return for late tonight into early Monday morning as showers diminish and breaks in the clouds develop. Sunday night's lows will stay mild and well above climo with lows in the mid 50s to low 60s. Attention will quickly turns to a vigorous upstream trough (in the northern branch of the jetstream) and associated convection approaching from the Ohio Valley and possibly reaching the western periphery of the CWA by daybreak Monday. The aforementioned upper trough and belt of strong westerly flow aloft is forecast to traverse the area on Monday, driving a well defined sfc cold front through CPA. The upper trough will take on a negative tilt as it crosses the State Monday greatly enhancing upper level divergence and Meso-B UVVEL. Diurnal heating of seasonably moist boundary layer should result in sufficient instability to support a rapid increase and intensification of the convection near and ahead of the advancing cold front. The key factor for Sunday will be the more robust shear profiles favoring organized, fast-moving storms and attendant risk for locally damaging winds. Some discrete transient supercells are possible in advance of the cold front while more of BKN convective line/QLCS structure is likely late Monday AM/Monday afternoon. SPC upgraded the Day 2 risk area to Enhanced (east of the Susq Valley) and pushed the west edge of the SLIGHT RIsk back to the Allegheny front in Wcent PA. 0-1KM EHIs will increase to 1.5 to 2 M2/S2 over the Susq Valley and points east around and after 18Z Monday and peak between 2.5 and 3.5 M2/S2 over Lancaster County. A brief tornado can not be ruled out in this area. In fact, SPC maintains a 5% tornado probability over the eastern 1/3 of PA. MaxT on Monday will range from the upper 60s NW to near 80F in the far SE. Noticeably cooler and drier air will start to filter into CPA Monday night behind the cold front. Lows are fcst in the upper 40s NW to mid 50s SE (still above climo but cooler than Sunday night) with a refreshing westerly breeze. && .LONG TERM /TUESDAY THROUGH SUNDAY/... A reinforcing cold front will push through the Commonwealth on Tuesday as a ridge of high pressure builds southeast from Canada. As such, the middle of the week will be cooler than this weekend as lower heights remain in place. Highs will range from the the mid 60s to low 70s. A markedly drier airmass will usher in low precipitable water values with dewpoints progged to dip into the mid 30s Wednesday morning. By Wednesday afternoon into Thursday, a return to warmer and unsettled weather looks likely with quasi-zonal flow eventually looking to back more southwesterly aloft. A warm front draped across the Ohio Valley should lift north through Pennsylvania and bring a marked surge in temperatures and humidity into the end of the week. Widespread temperatures in the 80s are possible, which would be the warmest air of the season to date. With increased moisture and temperatures, daily afternoon thunderstorm activity should resume late in the week through the weekend as well. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... The three main concerns for this period are (1) the ongoing showers and thunderstorms this afternoon, (2) fog developing tonight into tomorrow morning, and (3) more showers and thunderstorms tomorrow early afternoon. Scattered thunderstorms are developing all over the CWA and traveling ENE. Aside from lightning and a brief downpour, the storms will move fairly quickly out of affected areas. Fog is likely to develop overnight at all airfields tonight under clear skies. Generally, conditions will drop to MVFR but some places may dip into IFR for a few hours. Fog will erode around sunrise tomorrow. As soon as the fog dissipates, clouds will lower in tandem with approaching showers. Showers tomorrow morning, and possibly a thunderstorm, will keep conditions at low-end VFR. Outlook... Mon...AM valley fog possible. Brief TSRA impacts possible around midday Alleghenies, afternoon Susq Valley. Tue...No sig impacts expected. Wed...PM low cigs/rain possible, esp southwest Pa. Thu...AM low cigs possible, mainly southern Pa. Isolated PM TSRA impacts possible Laurel Highlands. Fri...Showers and thunderstorms possible. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Lambert/Colbert NEAR TERM...Lambert/Colbert SHORT TERM...Lambert/Colbert LONG TERM...Gutierrez AVIATION...Fitzgerald/Gutierrez
Hazardous weather outlook, May 15, 3:57 AM EDT, 11 hours 55 minutes before
Hazardous Weather Outlook National Weather Service State College PA 357 AM EDT Sun May 15 2022 PAZ004-005-010-017-024-033-160800- Warren-McKean-Elk-Clearfield-Cambria-Somerset- 357 AM EDT Sun May 15 2022 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Scattered strong to severe thunderstorms with gusty winds and hail are possible this afternoon. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Scattered strong to severe thunderstorms with gusty winds and hail are possible once again late Monday morning and early in the afternoon as a strong cold front pushes east through the region. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ006-011-012-018-019-025>028-034>037-041-045-046-049-050-056- 160800- Potter-Cameron-Northern Clinton-Northern Centre-Southern Centre- Blair-Huntingdon-Mifflin-Juniata-Bedford-Fulton-Franklin-Tioga- Northern Lycoming-Southern Clinton-Southern Lycoming-Union-Snyder- Perry- 357 AM EDT Sun May 15 2022 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Scattered strong to severe thunderstorms with gusty winds and hail are possible this afternoon. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Severe thunderstorms with damaging winds 60 mph or greater and large hail exceeding 1 inch in diameter are possible late Monday morning and Monday afternoon. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ042-051>053-057>059-063>066-160800- Sullivan-Montour-Northumberland-Columbia-Dauphin-Schuylkill-Lebanon- Cumberland-Adams-York-Lancaster- 357 AM EDT Sun May 15 2022 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Scattered strong to severe thunderstorms with gusty winds and hail are possible this afternoon. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Severe thunderstorms with damaging winds 60 mph or greater and large hail exceeding 1 inch in diameter are probable Monday afternoon and early Monday evening. A few tornadoes are also possible. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. Lambert
In the hours before
Special weather statement, May 15, 2:02 PM EDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service State College PA
202 PM EDT Sun May 15 2022
PAZ026>028-034>036-056-063-151900-
Perry PA-Bedford PA-Fulton PA-Franklin PA-Cumberland PA-Juniata PA-
Huntingdon PA-Mifflin PA-
202 PM EDT Sun May 15 2022
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN BEDFORD...
SOUTHEASTERN HUNTINGDON...FRANKLIN...SOUTHERN MIFFLIN...FULTON...
SOUTHWESTERN JUNIATA...NORTHWESTERN CUMBERLAND AND SOUTHWESTERN PERRY
COUNTIES THROUGH 300 PM EDT...
At 200 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Shirleysburg to Hancock. Movement was east at
20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation
possible.
Locations impacted include...
Chambersburg, Breezewood, St. Thomas, Warfordsburg, Mount Union,
Mercersburg, Honey Grove, McConnellsburg, Harrisonville, Fort Loudon,
Big Cove Tannery, Crystal Springs, Waterfall, Rockhill Furnace, Wells
Tannery, Fort Littleton, East Waterford, Needmore, Valley-Hi and
Ickesburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3972 7836 4001 7829 4042 7782 4047 7758
4046 7732 3972 7781
TIME...MOT...LOC 1800Z 259DEG 17KT 4036 7772 3970 7823
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
ColbertSpecial weather statement, May 15, 2:50 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service State College PA
250 PM EDT Sun May 15 2022
PAZ034-035-151915-
Bedford PA-Fulton PA-
250 PM EDT Sun May 15 2022
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN BEDFORD AND
SOUTHWESTERN FULTON COUNTIES THROUGH 315 PM EDT...
At 249 PM EDT, Doppler radar was tracking a strong thunderstorm near
Breezewood, moving southeast at 10 mph.
HAZARD...Winds up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation
possible.
Locations impacted include...
Clearville, Needmore, Barnes Gap, Inglesmith and Locust Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3990 7850 4000 7831 3983 7807 3972 7827
3972 7839
TIME...MOT...LOC 1849Z 323DEG 9KT 3990 7835
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
GutierrezSpecial weather statement, May 15, 3:16 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service State College PA
316 PM EDT Sun May 15 2022
PAZ019-027-028-050-151945-
Juniata PA-Mifflin PA-Snyder PA-Southern Centre PA-
316 PM EDT Sun May 15 2022
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MIFFLIN...
SOUTHEASTERN CENTRE...NORTH CENTRAL JUNIATA AND SOUTHWESTERN SNYDER
COUNTIES THROUGH 345 PM EDT...
At 316 PM EDT, Doppler radar was tracking a strong thunderstorm 13
miles north of Lewistown, moving southeast at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation
possible.
Locations impacted include...
Milroy, Mcalisterville, McClure, Beaver Springs, Spring Mills,
Coburn, Troxelville, Alfarata, Belltown, Snyder-Middleswart State
Park, Seven Mountains, Poe Valley State Park, Reeds Gap State Park,
Wagner and Siglerville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4074 7765 4089 7754 4084 7736 4081 7735
4082 7729 4079 7716 4055 7734
TIME...MOT...LOC 1916Z 299DEG 16KT 4078 7752
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
GutierrezSpecial weather statement, May 15, 3:22 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service State College PA
322 PM EDT Sun May 15 2022
PAZ063-064-151945-
Adams PA-Cumberland PA-
322 PM EDT Sun May 15 2022
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ADAMS AND SOUTH
CENTRAL CUMBERLAND COUNTIES THROUGH 345 PM EDT...
At 322 PM EDT, Doppler radar was tracking a strong thunderstorm 11
miles east of Shippensburg. This storm was nearly stationary.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation
possible.
Locations impacted include...
Mount Holly Springs, Aspers, Pine Grove Furnace, Bendersville,
Idaville and Gardners.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4001 7741 4015 7720 4008 7712 4007 7714
4006 7711 4004 7708 3993 7735
TIME...MOT...LOC 1922Z 303DEG 2KT 4001 7731
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
BanghoffSpecial weather statement, May 15, 3:28 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service State College PA
328 PM EDT Sun May 15 2022
PAZ049-050-052-152000-
Union PA-Northumberland PA-Snyder PA-
328 PM EDT Sun May 15 2022
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN NORTHUMBERLAND...
NORTHEASTERN SNYDER AND SOUTHEASTERN UNION COUNTIES THROUGH 400 PM
EDT...
At 327 PM EDT, Doppler radar was tracking a strong thunderstorm over
Mifflinburg, moving southeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation
possible.
Locations impacted include...
Sunbury, Lewisburg, Selinsgrove, Northumberland, Mifflinburg,
Winfield, Shamokin Dam, Linntown, Hummels Wharf, Middleburg,
Montandon, Kreamer, Port Trevorton, Penns Creek, Kratzerville,
Vicksburg, Forest Hill, New Berlin, Freeburg and Snydertown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4085 7716 4101 7704 4090 7666 4067 7683
TIME...MOT...LOC 1927Z 299DEG 16KT 4090 7702
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
GutierrezSpecial weather statement, May 15, 3:46 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service State College PA
346 PM EDT Sun May 15 2022
PAZ019-026>028-049-050-052-152030-
Union PA-Northumberland PA-Juniata PA-Huntingdon PA-Mifflin PA-
Snyder PA-Southern Centre PA-
346 PM EDT Sun May 15 2022
...STRONG THUNDERSTORMS WILL IMPACT WEST CENTRAL NORTHUMBERLAND...
NORTHEASTERN HUNTINGDON...NORTHEASTERN MIFFLIN...SOUTHEASTERN
CENTRE...NORTH CENTRAL JUNIATA...SNYDER AND SOUTHEASTERN UNION
COUNTIES THROUGH 430 PM EDT...
At 346 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Selinsgrove to 20 miles southwest of
Mifflinburg to near Lewistown. Movement was east at 55 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation
possible.
Locations impacted include...
Sunbury, Selinsgrove, Northumberland, Winfield, Burnham, Shamokin
Dam, Milroy, Hummels Wharf, Middleburg, Yeagertown, Mcalisterville,
McClure, Kreamer, Penns Creek, Beaver Springs, Reedsville, Richfield,
Mount Pleasant Mills, Kratzerville and Paxtonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4089 7664 4064 7705 4061 7749 4070 7785
4077 7762 4081 7730 4092 7700
TIME...MOT...LOC 1946Z 273DEG 50KT 4087 7693 4071 7732 4066 7765
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
GutierrezThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 2:02 PM EDT | Special Weather Statement | CTP | Franklin, Fulton | 58 min |
| May 15, 2:47 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Franklin | 43 min |
| May 15, 2:48 PM EDT | Areal Flood Advisory | CTP | Franklin | 2 hr |
| May 15, 2:50 PM EDT | Special Weather Statement | CTP | Fulton | 25 min |
| May 15, 3:12 PM EDT | Flash Flood Warning | CTP | Franklin | 93 min |
| May 15, 3:16 PM EDT | Special Weather Statement | CTP | Juniata | 29 min |
| May 15, 3:22 PM EDT | Special Weather Statement | CTP | Cumberland | 23 min |
| May 15, 3:28 PM EDT | Special Weather Statement | CTP | Northumberland, Union | 32 min |
| May 15, 3:32 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, York | 43 min |
| May 15, 3:46 PM EDT | Special Weather Statement | CTP | Northumberland, Snyder | 44 min |
| May 15, 3:56 PM EDT | Special Weather Statement | CTP | Adams | 19 min |
| May 15, 4:15 PM EDT | Special Weather Statement | CTP | Adams | 30 min |
| May 15, 4:31 PM EDT | Special Weather Statement | CTP | Dauphin | 44 min |
| May 15, 4:49 PM EDT | Special Weather Statement | CTP | Dauphin | 26 min |
| May 15, 5:39 PM EDT | Special Weather Statement | CTP | Dauphin, Lebanon | 51 min |
| May 15, 5:53 PM EDT | Special Weather Statement | CTP | York | 22 min |
| May 15, 6:40 PM EDT | Special Weather Statement | CTP | Lycoming | 35 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.